# SDR SIMA20121102008

- Difficulty date: November 2, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 19,728 hours, 16,730 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE LAV RIGHT FLOOR SILL CORRODED JUST FORWARD OF THE CARBON BEAM.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LAV RIGHT FLOOR SILL JUST FORWARD OF THE CARBON BEAM IAW EMB SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
